# SDR SWAA2022082545147

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 56,217 hours, 33,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING DOOR EXIT LIGHT OUT SIDEWALL LIGHT INOP.<[01] OK TO CONTINUE PER MEWL 33-2-03SP1 AUTH# 83496;[02] WORKING MEL 33-2-03 FROM LOGPAGE 1864795. R&R LAMP OPS CHECK GOOD IAW AMM 33-21-00.
